Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 1, 2011, 6:27 PM CDT for Cottonwood County, Minnesota. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2011, 6:27 PM CDT (23:27 UTC)
- Expired
- Jul 1, 2011, 6:43 PM CDT
- In force
- 16 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 58.0 mph
County Cottonwood County, MN
The radar
The Sioux Falls radar (KFSD), 145 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 2:08 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3970 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
661
WUUS53 KFSD 012327
SVRFSD
MNC033-020000-
/O.NEW.KFSD.SV.W.0155.110701T2327Z-110702T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 700 PM CDT
* AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL. THIS STORM WAS LOCATED NEAR BINGHAM LAKE...OR NEAR
WINDOM...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNTAIN LAKE AROUND 635 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4385 9512 4391 9522 4412 9500 4411 9487
4410 9485 4385 9486
TIME...MOT...LOC 2328Z 219DEG 36KT 4393 9503
WIND...HAIL <58MPH 1.25IN
$$
BT1 follow-up statement
331
WWUS53 KFSD 012343
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
643 PM CDT FRI JUL 1 2011
MNC033-012353-
/O.CAN.KFSD.SV.W.0155.000000T0000Z-110702T0000Z/
COTTONWOOD MN-
643 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COTTONWOOD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4385 9512 4391 9522 4412 9500 4411 9487
4410 9485 4385 9486
TIME...MOT...LOC 2343Z 219DEG 36KT 4405 9490
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:35 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 1, 3:35 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 335 PM CDT FRI JUL 1 2011 .DISCUSSION... EXPECT CONVECTIVE DEVELOPMENT TO CONTINUE INTO THE EARLY EVENING HOURS...AS A PV ANOMALY SHIFTS ACROSS THE AREA AND INTERACTS WITH LOW LEVEL CONVERGENCE ALONG THE COLD FRONT. EXPECT THE BULK OF THE SEVERE WEATHER THREAT TO BE BETWEEN NOW AND AROUND 01Z...WHEN MID LEVEL ASCENT AND INSTABILITY ARE MAXIMIZED. HIGH PRESSURE WILL BUILD IN ON SATURDAY...AND BRING A MILD START TO THE WEEKEND. HOWEVER...THE RESPITE FROM BENIGN WEATHER WILL BE SHORT LIVED...AS THE NEXT PESKY SHORTWAVE IN THE QUASI ZONAL FLOW REGIME ARRIVES ON SATURDAY NIGHT. AT THIS POINT...AREAS ALONG/SOUTH OF INTERSTATE 90 WILL BE MORE SUSCEPTIBLE TO SHOWER AND THUNDERSTORM ACTIVITY ON SATURDAY NIGHT AND EARLY SUNDAY. HIGH TEMPERATURES REMAIN SEASONAL ON SUNDAY...WITH HIGHS IN THE LOW TO MID 80S. A LLVL BOUNDARY BECOMES ESTABLISHED NEAR THE FORECAST AREA ON SUNDAY ON THE PERIPHERY OF THE UPPER RIDGE. COULD SEE AN ISOLATED STORM OR TWO ON SUNDAY ON THE EDGE OF THE MID LEVEL CAP. A SLIGHTLY BETTER CHANCE OF RAIN WILL ARRIVE FROM MONDAY NIGHT THROUGH THURSDAY NIGHT AS A MORE WELL DEFINED BOUNDARY ARRIVES. TEMPERATURES APPEAR TO REMAIN RELATIVELY NEAR TO SEASONAL NORMALS THROUGH THE END OF NEXT WEEK. && .AVIATION... THE BULK OF THE STRONGER THUNDERSTORMS SHOULD STAY TO THE NORTH/EAST OF THE TAF SITES THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. HOWEVER...WIND SHIFTS WITH THUNDERSTORM OUTFLOW AND ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE UNTIL EARLY EVENING. CONDITIONS SHOULD REMAIN MOSTLY VFR. AFTER THE CONVECTIVE ACTIVITY WANES...SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR TONIGHT AS NORTHWEST WINDS DIMINISH TO AROUND 5 KTS. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Jul 1, 10:42 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1042 AM CDT FRI JUL 01 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1042 AM CDT FRI JUL 01 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BECOME POSSIBLE THROUGHOUT THE DAY. A BROKEN LINE OF THUNDERSTORMS WILL PRODUCE ISOLATED SEVERE THUNDERSTORMS IN CENTRAL SOUTH DAKOTA THROUGH EARLY AFTERNOON WITH THE MAIN THREATS WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. BY MID AFTERNOON STRONGER THUNDERSTORMS WILL BE POSSIBLE EAST OF THE JAMES RIVER VALLEY WHERE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH WILL BE POSSIBLE. THE MAIN THREAT SHOULD OCCUR BEFORE 800 PM CDT. FLOODING... THE JAMES RIVER WILL BE IN FLOOD UNTIL FURTHER NOTICE. ELSEWHERE...PARTS OF THE BIG SIOUX...LITTLE SIOUX...AND DES MOINES RIVERS REMAIN IN FLOOD. BUT MANY PORTIONS OF THESE RIVERS WILL FALL BELOW FLOOD STAGE THIS WEEKEND AND NEXT WEEK IF NO HEAVY RAIN IS RECEIVED. RECORD HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO MID SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX CITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA SATURDAY NIGHT AND SUNDAY MORNING BUT THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 100 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 1, 5:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
515 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG RUTHTON 44.18N 96.10W
07/01/2011 PIPESTONE MN EMERGENCY MNGR
NUMEROUS STRAIGHT LINE THUNDERSTORM WIND DAMAGE RECEIVED
FROM RUTHTON WITH POWER POLES DOWN, TREES UPROOTED AND
ROOF OFF DERIDER PALLET COMPANY. HIGHWAY SHOP DESTROYED.
0504 PM TSTM WND DMG FLORENCE 44.24N 96.05W
07/01/2011 LYON MN EMERGENCY MNGR
STRONG THUNDERSTORM WINDS DOWNED TREES AND POWERLINES.
TRUCK BLOWN OVER.
&&
MDBLocal storm report, Jul 1, 5:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 7 W LAKE BENTON 44.26N 96.43W
07/01/2011 LINCOLN MN TRAINED SPOTTER
THUNDERSTORM WINDS DAMAGED SILO AND OLDER BARN, TREES
SNAPPED.
&&
MDBLocal storm report, Jul 1, 5:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
531 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 8 NW TRACY 44.32N 95.73W
07/01/2011 LYON MN TRAINED SPOTTER
WIDESPREAD TREE AND HOME DAMAGE IN AMIRET. BARN ROOF
RIPPED OFF, GRAIN BINS DESTROYED, 2.5 FOOT DIAMETER TREES
SNAPPED, POWER LINES DOWN.
&&
BTLocal storm report, Jul 1, 5:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
552 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 7 NNW BREWSTER 43.79N 95.52W
07/01/2011 E1.00 INCH NOBLES MN TRAINED SPOTTER
&&
MDBLocal storm report, Jul 1, 5:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
558 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 8 SSE FULDA 43.76N 95.54W
07/01/2011 E1.00 INCH NOBLES MN TRAINED SPOTTER
&&
MDBLocal storm report, Jul 1, 6:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL 8 W WESSINGTON SPRINGS 44.08N 98.73W
07/01/2011 M1.00 INCH JERAULD SD TRAINED SPOTTER
0215 PM HAIL 5 ESE CANOVA 43.85N 97.41W
07/01/2011 E2.50 INCH MINER SD PUBLIC
0228 PM TSTM WND GST 3 NNE DOLTON 43.53N 97.36W
07/01/2011 E60.00 MPH MCCOOK SD TRAINED SPOTTER
0245 PM HAIL CANISTOTA 43.60N 97.29W
07/01/2011 M1.75 INCH MCCOOK SD TRAINED SPOTTER
0257 PM HAIL MONTROSE 43.70N 97.18W
07/01/2011 M1.75 INCH MCCOOK SD EMERGENCY MNGR
0300 PM TSTM WND GST 1 NE MADISON 44.02N 97.09W
07/01/2011 M58.00 MPH LAKE SD AWOS
0307 PM TSTM WND DMG WENTWORTH 44.00N 96.96W
07/01/2011 LAKE SD EMERGENCY MNGR
TREES UPROOTED, BUILDINGS DAMAGED
0315 PM TSTM WND GST 3 ESE NUNDA 44.14N 96.96W
07/01/2011 E60.00 MPH LAKE SD TRAINED SPOTTER
0325 PM TSTM WND GST 9 N COLMAN 44.12N 96.83W
07/01/2011 E70.00 MPH MOODY SD TRAINED SPOTTER
WIND GUSTS ESTIMATED AT 60 TO 70 MPH, WITH SOME HAIL AND
VERY HEAVY RAIN.
0342 PM TSTM WND GST 5 W ELKTON 44.23N 96.59W
07/01/2011 E70.00 MPH BROOKINGS SD TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED AT 70 MPH, WITH HEAVY
RAIN AND PENNY SIZED HAIL.
0347 PM TSTM WND GST 9 W LAKE BENTON 44.26N 96.47W
07/01/2011 E65.00 MPH BROOKINGS SD TRAINED SPOTTER
0350 PM TSTM WND DMG 4 W LAKE BENTON 44.26N 96.37W
07/01/2011 LINCOLN MN STORM CHASER
6-8 INCH DIAMETER TREE BRANCHES DOWN...WEATHER
OBSERVATION SITE BLOWN DOWN.
0350 PM TSTM WND DMG 3 W LAKE BENTON 44.26N 96.35W
07/01/2011 LINCOLN MN STORM CHASER
NUMEROUS POWERLINES DOWN ON HIGHWAY 14
0351 PM TSTM WND DMG LAKE BENTON 44.26N 96.29W
07/01/2011 LINCOLN MN TRAINED SPOTTER
NICKEL SIZED HAIL AND 4 INCH PLUS DIAMETER TREE LIMBS
DOWN
0355 PM TSTM WND DMG 7 W LAKE BENTON 44.26N 96.43W
07/01/2011 LINCOLN MN TRAINED SPOTTER
THUNDERSTORM WINDS DAMAGED SILO AND OLDER BARN, TREES
SNAPPED.
0359 PM HAIL TYLER 44.28N 96.14W
07/01/2011 E1.75 INCH LINCOLN MN TRAINED SPOTTER
0400 PM FLASH FLOOD BROOKINGS 44.31N 96.79W
07/01/2011 BROOKINGS SD TRAINED SPOTTER
EXTENSIVE FLASH FLOODING IN STREETS, DITCHES AND YARDS.
0405 PM TSTM WND DMG 4 W BALATON 44.23N 95.95W
07/01/2011 LYON MN EMERGENCY MNGR
TRUCK BLOWN OVER AND LOTS OF TREE DAMAGE IN PIPESTONE.
0407 PM TSTM WND DMG 1 NNW BALATON 44.25N 95.88W
07/01/2011 LYON MN TRAINED SPOTTER
70+ MPH WINDS, GRAIN BIN DESTROYED, DOOR RIPPED OFF SIDE
OF HOUSE
0408 PM HAIL RUSSELL 44.32N 95.95W
07/01/2011 M1.00 INCH LYON MN TRAINED SPOTTER
60 PLUS MILE AN HOUR THUNDERSTORM WINDS.
0408 PM TSTM WND GST TYLER 44.28N 96.14W
07/01/2011 E70.00 MPH LINCOLN MN TRAINED SPOTTER
LOST OF TREE DAMAGE.
0410 PM HAIL TYLER 44.28N 96.14W
07/01/2011 M1.75 INCH LINCOLN MN TRAINED SPOTTER
ALSO VERY STRONG STRIGHT LINE WINDS UPROOTED TREES.
0412 PM TSTM WND DMG RUSSELL 44.32N 95.95W
07/01/2011 LYON MN TRAINED SPOTTER
TREES UPROOTED.
0415 PM TSTM WND DMG 2 N GARVIN 44.24N 95.76W
07/01/2011 LYON MN TRAINED SPOTTER
BARN DESTROYED...LOTS OF SIGNIFICANT TREE DAMAGE
0422 PM TSTM WND DMG 6 W TRACY 44.24N 95.74W
07/01/2011 LYON MN TRAINED SPOTTER
LARGE TREES DOWN IN EXCESS OF 2.5 FEET IN DIAMETER IN
GARVIN PARK
0425 PM HAIL MARSHALL 44.45N 95.79W
07/01/2011 M1.50 INCH LYON MN BROADCAST MEDIA
POWER IS OUT IN MARSHALL WITH NUMEROUS TREES DOWN AND
WINDOWS BLOWN OUT. THUNDERSTORM WINDS WERE ESTIMATED
BETWEEN 65 AND 70 MILES AN HOUR.
0425 PM TSTM WND DMG MARSHALL 44.45N 95.79W
07/01/2011 LYON MN TRAINED SPOTTER
12+ INCH TREES DOWN ALL ACROSS TOWN
0425 PM TSTM WND GST MARSHALL 44.45N 95.79W
07/01/2011 E80.00 MPH LYON MN TRAINED SPOTTER
70 TO 80 MILE AN HOUR THUNDERSTORM WINDS IN MARSHALL
MINNESOTA. LOTS OF WIND RELATED DAMAGE.
0426 PM TSTM WND DMG 8 NW TRACY 44.32N 95.73W
07/01/2011 LYON MN TRAINED SPOTTER
WIDESPREAD TREE AND HOME DAMAGE IN AMIRET. BARN ROOF
RIPPED OFF, GRAIN BINS DESTROYED, 2.5 FOOT DIAMETER TREES
SNAPPED, POWER LINES DOWN.
0428 PM TSTM WND DMG MARSHALL 44.45N 95.79W
07/01/2011 LYON MN PUBLIC
SEVERE WIND DAMAGE REPORTED IN MARSHALL MINNESOTA.
0500 PM FLASH FLOOD MARSHALL 44.45N 95.79W
07/01/2011 LYON MN TRAINED SPOTTER
STREET FLOODING ON BRUCE STREET
0502 PM TSTM WND DMG RUTHTON 44.18N 96.10W
07/01/2011 PIPESTONE MN EMERGENCY MNGR
NUMEROUS STRAIGHT LINE THUNDERSTORM WIND DAMAGE RECEIVED
FROM RUTHTON WITH POWER POLES DOWN, TREES UPROOTED AND
ROOF OFF DERIDER PALLET COMPANY. HIGHWAY SHOP DESTROYED.
0504 PM TSTM WND DMG FLORENCE 44.24N 96.05W
07/01/2011 LYON MN EMERGENCY MNGR
STRONG THUNDERSTORM WINDS DOWNED TREES AND POWERLINES.
TRUCK BLOWN OVER.
0550 PM HAIL 7 NNW BREWSTER 43.79N 95.52W
07/01/2011 E1.00 INCH NOBLES MN TRAINED SPOTTER
0556 PM HAIL 8 SSE FULDA 43.76N 95.54W
07/01/2011 E1.75 INCH NOBLES MN TRAINED SPOTTER
&&
MDBThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:13 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Pipestone | 62 min |
| Jul 1, 3:31 PM CDT | Tornado Warning | FSD | Lincoln, Pipestone | 29 min |
| Jul 1, 3:41 PM CDT | Flash Flood Warning | FSD | Lincoln, Pipestone | 100 min |
| Jul 1, 3:51 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray | 39 min |
| Jul 1, 3:53 PM CDT | Tornado Warning | FSD | Lincoln | 21 min |
| Jul 1, 4:02 PM CDT | Flash Flood Warning | FSD | Lyon, Murray | 3 hr |
| Jul 1, 4:13 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 32 min |
| Jul 1, 5:05 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 25 min |
| Jul 1, 5:44 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.